# SDR SWAA983143

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Clogged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABOUT 40 TO 50 MINUTES INTO FLIGHT, F/A NOTED AFT LAV WAS NOT FLUSHING AND BOWL WAS FILLING UP.  FWD LAVATORY WAS ALREADY DEFERRED AND ON MEL.  AIRCRAFT DIVERTED TO PHX AND MADE AN UNEVENTFUL LANDING.  FOUND AFT LAV CLOGGED. REMOVED DEBRIS AND SERVICED PER BOEING M/M.  FWD LAV STILL ON MEL.
